Traveling wave solutions of the Schrödinger map equation

Fanghua Lin, Juncheng Wei

Research output: Contribution to journalArticle

Abstract

We first construct traveling wave solutions for the Schrödinger map in R2 where m has exactly two vortices at approximately (±1/2ε,0) ε R2 of degree ±1. We use a perturbative approach that gives a complete characterization of the asymptotic behavior of the solutions. With a few modifications, a similar construction yields traveling wave solutions of Schrödinger map equations in higher dimensions.

Original languageEnglish (US)
Pages (from-to)1585-1621
Number of pages37
JournalCommunications on Pure and Applied Mathematics
Volume63
Issue number12
DOIs
StatePublished - Dec 2010

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Traveling wave solutions of the Schrödinger map equation'. Together they form a unique fingerprint.

  • Cite this